# SDR AALA202112029595

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A300*
- Aircraft serial: 5292
- Aircraft time: 29,091 hours, 11,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22102
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 1,051 hours, 451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN TURN LOCK BALL ON SLIDE IN DOOR R1. REPLACED ESCAPE SLIDE PACK ASSEMBLY. THE INSTALLATION IS DOCUMENTED IN JOB CARD 26C84152002.
